# SDR DALA2023071005518

- Difficulty date: July 6, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N817DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31929
- Aircraft time: 30,669 hours, 11,849 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4733937) ON L/O FOUND SEAT EMERGENCY LIGHT INOP FROM 28DEF TO 32 DEF. T/S SYSTEM AND FOUND WIRE GROUNDED AT SEAT 32DEF. REPAIRED WIRE PER B737 WDM 33-51. ALL OPS CKS NML.
